MathSciNet Relay Station
MathSciNet bibliographic data
MR2448387 (2010i:32032) 32T20 (32A25 32A36)
Krantz, Steven G.; Peloso, Marco M. The Bergman kernel and projection on non-smooth worm domains. Houston J. Math. 34 (2008), no. 3, 873–950.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement